Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the regularity of the $ 2+1$ dimensional equivariant Skyrme model


Authors: Dan-Andrei Geba and Daniel da Silva
Journal: Proc. Amer. Math. Soc. 141 (2013), 2105-2115
MSC (2010): Primary 35L70, 81T13
Published electronically: February 7, 2013
MathSciNet review: 3034436
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: One of the most interesting open problems concerning the Skyrme model of nuclear physics is the regularity of its solutions. In this article, we study $ 2+1$ dimensional equivariant Skyrme maps, for which we prove, using the method of multipliers, that the energy does not concentrate. This is one of the important steps towards a global regularity theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35L70, 81T13

Retrieve articles in all journals with MSC (2010): 35L70, 81T13


Additional Information

Dan-Andrei Geba
Affiliation: Department of Mathematics, University of Rochester, Rochester, New York 14627

Daniel da Silva
Affiliation: Department of Mathematics, University of Rochester, Rochester, New York 14627

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11865-4
PII: S 0002-9939(2013)11865-4
Keywords: Skyrme model, global existence, nonconcentration of energy
Received by editor(s): October 6, 2011
Published electronically: February 7, 2013
Communicated by: James E. Colliander
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.